# SDR 20000811SH018

- Difficulty date: June 22, 2000
- Submitted: August 11, 2000
- Operation: General aviation
- Make and model: Bnorm BN2
- System (JASC): 6122 · Propeller Governor
- Part: Housing
- Part number: G210659
- Part serial: 1438337K
- Condition: Defective
- Component: Governor, Woodward
- Component part number: G2106594030041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT INDICATION ON GOVERNOR BODY.  (X)
